# SDR FDEA202512122241

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARMENT SEAT TRACK LBL BETWEEN BS 1180 - 900 WITH CORROSION IN MULTIPLE AREAS.   REMOVED THE SEAT TRACK SECTION OUT OF LIMITS AT MAIN CARGO BAY BS 900 - 1180, LBL 58.22 IAW  SRM 51-40-02-0G; TRIMMED, LOCATED, DRILLED AND INSTALLED A NEW SEAT TRACK SECTION IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G, & DWG 657N3332, REV A.
